# SDR UALA2011082904597

- Difficulty date: August 27, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,065 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE ARMED LIGHT WENT OUT IN FLIGHT.  REMOVED SWIZZLE STICK FROM DOOR GIRT BAR AREA.  CLOSED AND ARMED DOOR.  CHECKS OKAY.
